KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Buhmann Covariance Functions, their Compact Supports, and their Smoothness

TitleBuhmann Covariance Functions, their Compact Supports, and their Smoothness
Publication TypeJournal Article
Year of Publication2017
AuthorsPorcu, E, P.Zastavnyi, V, Bevilacqua, M
JournalDolomites Research Notes on Approximation
Volume10
Issue1
Pagination33-42
Date Published09/2017
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
URLhttp://drna.padovauniversitypress.it/2017/1/5